It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


You messed up by getting off the pill. When you quit Diane you should have started taking another birth control pill. When your body gets used to the pill and it regulates your hormones your skin clears up. Then when you get off (it takes several months) the acne will come back because your hormones are going crazy. Trust me this is what happened to me. You are back on the pill but your body has become immune to that pill or it is not controlling your acne as well. Again I tried getting back on the same pill I was on (Alesse) and it didn't work like it had before. Now I am on Yasmin and my skin looks so good! I suggest you try Yasmin or something else that your doctor recommends. Oh and you can become immune to the topicals but in your case I think it is the birth control because I had the same experience. Where does your acne tend to be located? If it is around your chin and jawline or the lower area of your face then it is hormonal.





All times are GMT -7. The time now is 11:10 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!